# SDR GTIA2021032235649

- Difficulty date: March 20, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N620NK
- Make and model: Airbus A320-232
- Aircraft serial: 5624
- Aircraft time: 28,357 hours, 13,033 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT DURING APPROACH/LANDING REPORTED FA IN FWD CABIN/FWD GALLEY-PERFORMED PACK BURNOUT IAW TSM 05-50-00-810-831-A FOUND NO ODORS AT THIS TIME OPS CHECK NORMAL AIRCRAFT GOOD FOR CONT SRVC
